# SDR SWAA2023041814990

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT FWD CABIN BS328 RBL328 RBL10; 20;23;31 WL208.<[01] UPDATED PARTIAL STEPS 1-718] FABRICATED -5 ANGLE FROM BAC 1490-2651#7075T6 CLAD LOT#1483887-1; -4 (2EA) SHIMS AND -6 FILLER FROM 7075T6#0.020' CLAD LOT#1516841-1. TREATED IAW SRM 53-10-51-2R-7 REPAIR 7 TABLE 201 AND FIGURE 204 DETAIL F-F. OK TO PRIME REPAIR PARTS;[19] VERIFIED CORRECTIVE ACTION ITEM; OK TO PRIME.;[20] FABRICATED -1 REPAIR T-CHORD FROM BAC1505-100224 7050-T76511 EXTRUSION LOT#1521819-1; -2 (2EA) ANGLES FROM BAC1490-2811 7075-T6 CLAD LOT#1498610-1; -3 (3EA) ANGLES FROM BAC1490-2900 7075-T6 CLAD LOT#1519553-1 IAW SRM 53-10-51-2R-7 REPAIR 7 TABLE 201... OK TO TREAT AND PRIME REPAIR PARTS;[21] FABRICATED -4 SHIMS (9EA) FROM 7075T6#0.100' CLAD LOT#1489800-1 AND -4 SHIMS AT BL 0 COMMON TO REPAIR SPLICE FROM 7075T6#0.071 CLAD LOT#1497836-1 PLUS 7075T6#0.080' CLAD LOT#1492623-1 IAW SRM 53-10-51-2R-7REPAIR 7... OK TO TREAT AND PRIME REPAIR PARTS;[25] INSTALLED REPAIR PARTS IAW SRM 51-40-02 AND IAW SRM 53-10-51-2R-7 REPAIR 7;
